de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Sharp asymptotics for Einstein-lambda-dust flows

Friedrich, H. (2017). Sharp asymptotics for Einstein-lambda-dust flows. Communications in Mathematical Physics, 350(2), 803-844. doi:10.1007/s00220-016-2716-6.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-AAC0-4 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-2FC3-A
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
1601.04506.pdf (Preprint), 413KB
Beschreibung:
File downloaded from arXiv at 2016-02-11 09:34
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
:
CMP016-2716-6.pdf (Verlagsversion), 572KB
Beschreibung:
Open Access
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
The Author

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Friedrich, Helmut1, Autor              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: General Relativity and Quantum Cosmology, gr-qc,
 Zusammenfassung: We consider the Einstein-dust equations with positive cosmological constant $\lambda$ on manifolds with time slices diffeomorphic to an orientable, compact 3-manifold $S$. It is shown that the set of standard Cauchy data for the Einstein-$\lambda$-dust equations on $S$ contains an open (in terms of suitable Sobolev norms) subset of data that develop into solutions which admit at future time-like infinity a space-like conformal boundary ${\cal J}^+$ that is $C^{\infty}$ if the data are of class $C^{\infty}$ and of correspondingly lower smoothness otherwise. As a particular case follows a strong stability result for FLRW solutions. The solutions can conveniently be characterized in terms of their asymptotic end data induced on ${\cal J}^+$, only a linear equation must be solved to construct such data. In the case where the energy density $\hat{\rho}$ is everywhere positive such data can be constructed without solving any differential equation at all.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2016-01-1820162017
 Publikationsstatus: Im Druck publiziert
 Seiten: 44 pages
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: arXiv: 1601.04506
URI: http://arxiv.org/abs/1601.04506
DOI: 10.1007/s00220-016-2716-6
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Communications in Mathematical Physics
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: Heidelberg : Springer-Verlag Heidelberg
Seiten: - Band / Heft: 350 (2) Artikelnummer: - Start- / Endseite: 803 - 844 Identifikator: ISSN: 0010-3616
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925392313